# SDR CALA2021112902182

- Difficulty date: November 28, 2021
- Submitted: November 29, 2021
- Operation: Air carrier
- Aircraft: N803UA
- Make and model: Airbus A319-131
- Aircraft serial: 748
- Aircraft time: 72,578 hours, 30,755 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Door Sill
- Part number: D5348004320701
- Condition: Corroded
- Location: Fr66
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR SILL HAS CORROSION AR FR66. PER HAECO LCQ NR 9292548/205 48 GENERATED BY V061742. REMOVED AND REPLACED R2 DOOR SILL FR 66-68 IAW A319 SRM 51-72-11 -911-001. ACMP BY MECH V061742 INSP BY V077960
